new to Chrohns and pain meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2009
Total Posts : 7
   Posted 1/31/2009 9:23 PM (GMT -6)   
i have been diagnosed with ibd Chrons and autoimmune disorder and i have had withdrawals from pain meds in the past and have been on a really bad down cycle 4 months of bleed rectal prolaps and cramps my GI doc thought i was constipated LOL i wish and thanks to an over active colorectal dr cut my sphincter muscle i have been on and off pain meds last 4 months, and still no autoimmune meds just levacin and perc or tram. had rash with tram toungue swelled up now on perc for 4 days now. and what do you know!!!! feel so much better now and really dont want to take percs cant take tramadol due to the rash :) so i want to stop pain meds. how do i do this? cold turkey? or taper i dont have many pills to do it with but will not go through withdrawls makes bowel rebound can anyone help>?

Veteran Member

Date Joined Mar 2007
Total Posts : 4527
   Posted 2/2/2009 12:52 PM (GMT -6)   
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,hemmies,and still gail

Elite Member

Date Joined Apr 2005
Total Posts : 14995
   Posted 2/2/2009 12:56 PM (GMT -6)   
I don't think after only 4 days you should have a problem with withdrawals. I would just slowly cut down until you are off. i.e. If you are taking 3 a day, take 2 for a couple days, then 1 for a couple days. I think you should be fine. Good luck!
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

New Member

Date Joined Jan 2009
Total Posts : 7
   Posted 2/2/2009 1:14 PM (GMT -6)   
day 3 almost without and it is starting again, diareah started and felt like a pole was poking from my front rib cage to my lower back . diet varied a little but looking at my bottle and praying i feel that i should just go ahead and take a half but i fell like it is poison how much hyocyamine can i take i take 2 .125 4 times a day but now vomiting is right there. hyo makes me dizzy gapa all day now not just before bed adn seems to help but i feel my abdomin and it is really hurting HMmmm thanks for your support but pray for me as i do you
Jam 5:16 Confess [your] faults one to another, and pray one for another, that ye may be healed. The effectual fervent prayer of a righteous man availeth much.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 1:28 PM (GMT -6)
There are a total of 2,711,142 posts in 298,963 threads.
View Active Threads

Who's Online
This forum has 153529 registered members. Please welcome our newest member, Jeanne T.
379 Guest(s), 13 Registered Member(s) are currently online.  Details
bluelyme, BreRosie, getting by, pmm73, kitty19, Gpzlb7, ~ chicken wings ~, FLBeachgal, Jeanne T, Traveler, brucen36, Garden Peace, healthy123

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer